# SDR CALA2023100602954

- Difficulty date: October 2, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 104,030 hours, 13,769 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 30420001
- Part serial: 0209A
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: C

## Discrepancy

MLG STEERING EICAS ADVISORY EITHER MLG AFT AXLE IS INDICATING- NOT LOCKED.   LVL 1 FOR MLG STEERING CONTROL ACT RT IS UNSERVICEABLE,  MSG 32-63020. MGSCU  REPLACED. CONFIRMED STEERING ACT PINS NOT IN VIEW & SELECTOR LEVERS MOVED TO LOCKED POSITION. CB PULLED.  CYCLED SWITCH MULTIPLE TIMES, RECHECKED READINGS.   PERFORMED WIRE CHECK FROM MGSCU CONNECTOR PINS D1 TO GND READING OPEN. D2 TO GROUND READING OPEN. D1 TO D2 READING 2.3 OHMS. PERFORMED WIRE CHECKS TO RT MLG STEERING PCA CONNECTOR  5 & 6. WIRE CHECKS GOOD.  PERFORMED STEP F1 OF FIM 32-53 TASK 810. SUSPECT HARNESS W7187 TO BE FAULTY.   DETERMINED THE PCA WAS FOUND FAULTY, NOT W7187.  REPLACED RT MLG STEERING ACT IAW AMM32-53-03-401. OPS & LK CK'S OK.
